# SDR V6N2007F00000

- Difficulty date: November 18, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N556HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 028
- Engine: Garrtt TFE731*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AFTER DEPARTMENT, CREW NOTICED A REDUCTION IN FUEL FLOW TO BOTH ENGINES.  UNEVENTFUL LANDING MADE.  UPON DEPARTURE, NEITHER ENGINE WAS ABLE TO MAKE TARGET N1.  FUEL WAS SUMPED AND CHECKED FOR CONTAMINATION, NO SIGNIFICATE RESULTS NOTED.  POWER ASSURANCE PERFORMED AND TARGENT N1 WAS MET FOR BOTH  ENGINES.  AFTER DEPARTURE DURING CLIMB OUT REDUCTION IN FUEL FLOW FOR BOTH ENGINE WAS NOTED AND AC RETURNED WITH UNEVENTFUL LANDING.  SUBSEQUENT MAINTENANCE PERFORMED : COMPLETELY DRAIN FUEL SYSTEM AND SUMPS, INSPECTED AND REPLACED BOTH ENGINE HIGH PRESSURE FILTERS, INSPECTED (NO MAJOR CONTAMINATION NOTED), CLEANED AND REINSTALLED BOTH LOW PRESSURE ENGINE FUEL FILTERS (NO MAJOR CONTAMINATION NOTED).  DRAINED FUEL SAMPLE (AFTER 8 HOURS OF SETTING) SHOWS POSSIBLE EVIDENCE OF MICROBIOLOGICAL DEBRIS.  SEVERAL POWER ASSURANCE CHECKS PERFORMED ON BOTH ENGINES WITH TARGET N1 MET EACH TIME.  AC DEPARTED AND ARRIVED WITH NO NOTED FUEL FLOW REDUCTION.  SUSPECT FUEL RECEIVED AT DEPARTURE AIRPORT TO BE CONTAMINATED OR SUB-STANDARD.  (K)
